# SDR SWIA200414328

- Difficulty date: December 31, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 31,156 hours, 38,355 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3211001003
- Part serial: 0351
- Condition: Malfunctioned
- Location: Rudder
- Part time: 9,036 hours, 12,427 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER JAMMED AFTER TAKEOFF.   REMOVED AND REPLACED RUDDER PCU IAW 27-22-01.
